# SDR JJBA20211220010

- Difficulty date: January 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 32,833 hours, 23,528 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 4a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEATS 2A, 4A, 5A, 8A, 19A, 23A HAVE CRACKS IN THE RADIUS BELOW ISLE SIDE ARM REST. R&R SEAT. NO OTHER DEFECTS NOTED
